TIME MULTIPOINT NONLOCAL PROBLEM FOR A STOCHASTIC SCHRÖDINGER EQUATION

Roger Pettersson, Ali Sirma, Tarkan Aydin

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 369-393.

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 369-393. DOI: 10.4208/jcm.2210-m2022-0057

TIME MULTIPOINT NONLOCAL PROBLEM FOR A STOCHASTIC SCHRÖDINGER EQUATION

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2025, 43(2): 369-393 https://doi.org/10.4208/jcm.2210-m2022-0057

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/